Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/arthritis/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Side Effects of Prednisone:
    avatar
    Anon_22944 posted:
    I am currently taking a high dose of prednisone, started at 60mg daily for 7 days. Then reducing it by 5mg. each week, as of now I am taking 50mg. daily. I am taking this medication for Polymyalgia rheumatica and Giant Cell Arteritis. My question is this; can a side effect of this medication cause severe flatulence and bad intestinal pains.? I've always passed a lot of gas, but nothing like I do now since taking the prednisone. Thank you.

    Billy136


    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.